MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® VERSATILE HIP 2.0 SOFTWARE; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® VERSATILE HIP 2.0 SOFTWARE; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 6007-616-000
Medical Device Problem Codes Image Display Error/Artifact (1304); Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the depth of the hip software was off.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
It was reported that during a procedure at the user facility the depth of the hip software was off. the procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
ORTHOMAP® VERSATILE HIP 2.0 SOFTWARE
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8560136
Report Number0001811755-2019-01555
Device Sequence Number16560595
Product Code PGW
UDI-Device Identifier07613327004250
UDI-Public07613327004250
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007-616-000
Device Lot NumberVERSION 2.0-3
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1